# SDR GTIA2017072902126

- Difficulty date: July 29, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N601NK
- Make and model: Airbus A320-232
- Aircraft serial: 4206
- Aircraft time: 28,982 hours, 13,484 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL AT GATE, FA'S REPORTED A DIRTY SOCK ODOR IN BACK OF AIRCRAFT THAT BEGAN AT THE TIME THE PREPARE FOR LANDING PA WAS MADE.. PERFORMED TSM 05-50-00-810-831-A. FOUND EVENT TO TO BE A TYPE 9 MISCELLANEOUS ODOR. NO DEFECTS NOTED AIRCRAFT OK FOR CONTINUED SERVICE.
